Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can injecting heroin in the veins of the penis cause internal bleeding?

Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 12021 Questions

default
Posted on Sat, 10 Mar 2018 in Drug Abuse
Question: I injected heroin through a vein in my penis. Now my penis looks like blood or bruising is all over my manhood. I know it was a horrible decision and I regret it so much. I'm not in any pain, but concerned if it's bruising or internal bleeding
doctor
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer:
Not worrisome.

Detailed Answer:
Hello,
Thanks for posting your query.
I have gone through your query,there is bruising in your penis.There is nothing to worry,take antibiotics and pain killer( if pain is there) and do not applied any thing locally.It will take 10-15 days to become normal.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Praveen Tayal 10 hours later
Thank you Doctor! I know it's a stupid thing I did. I am starting suboxone maintenance this weekend.
doctor
Answered by Dr. Praveen Tayal 7 hours later
Brief Answer:
Gradually resolve on its own.

Detailed Answer:
Hello.
Thanks for writing again.
This will gradually resolve on its own. No need to worry.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Suboxone

doctor1 MD

can u tell me the diffrence between suboxone 2mg and 8 mg.i know the mg is higher but if i needed 4 mg a day should i take 2/ 2mg? or just suffer...

doctor1 MD

Is Elavil a narcotic? Daughter has addiction to Xanax, hydrocodone, klonipin...is under Dr. care for this and starting Suboxone about one month...

doctor1 MD

I ve bee on on method one for two year , 80mg a day. I wasn t feeling good so I took a half of a 8mg suboxone , and now I m really sick throwing up...

doctor1 MD

I am prescribed to 16mg of suboxone a day. I have been on suboxone currently for 3 months but I have been on it off and on since 2008. I was...

doctor1 MD

I have had issues with opiates. My girlfriend had a script originally for subutex and gave me a few it worked great. She was changed to suboxone...

doctor1 MD

I have a leg problem. When I sit or I'm laying down I get what feels like withdrawals. I've been through those due to pain pills after surgery. It...